Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Radical embedding, genus, and toroidal derivations of nilpotent associative algebras


Author: F. J. Flanigan
Journal: Bull. Amer. Math. Soc. 80 (1974), 986-990
MSC (1970): Primary 16A21, 16A22; Secondary 16A58
DOI: https://doi.org/10.1090/S0002-9904-1974-13607-4
MathSciNet review: 0369410
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Flanigan, Radical behavior and the Wedderburn family, Bull. Amer. Math. Soc. 79 (1973), 66-70. MR 46 #5373. MR 306247
  • 2. Marshall Hall, Jr., The position of the radical in an algebra, Trans. Amer. Math. Soc. 48 (1940), 391-404. MR 2, 122. MR 2855
  • 3. G. Leger and E. Luks, On derivations and holomorphs of nilpotent Lie algebras, Nagoya Math. J. 44 (1971), 39-50. MR 45 #6880. MR 297828

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A21, 16A22, 16A58

Retrieve articles in all journals with MSC (1970): 16A21, 16A22, 16A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13607-4

American Mathematical Society